Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The Shilov boundary of the algebra of measures on a group


Author: Joseph L. Taylor
Journal: Proc. Amer. Math. Soc. 16 (1965), 941-945
MSC: Primary 46.80; Secondary 42.56
MathSciNet review: 0185464
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.80, 42.56

Retrieve articles in all journals with MSC: 46.80, 42.56


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0185464-2
Article copyright: © Copyright 1965 American Mathematical Society